RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1948, Volume 22(64), Number 3, Pages 493–500 (Mi msb6090)  

Addendum to the paper “Study of the infinitesimal deformations of certain classes of surfaces”

N. V. Efimov


Full text: PDF file (894 kB)

Bibliographic databases:
Received: 10.12.1947

Citation: N. V. Efimov, “Addendum to the paper “Study of the infinitesimal deformations of certain classes of surfaces””, Mat. Sb. (N.S.), 22(64):3 (1948), 493–500

Citation in format AMSBIB
\Bibitem{Efi48}
\by N.~V.~Efimov
\paper Addendum to the paper ``Study of the infinitesimal deformations of certain classes of surfaces''
\jour Mat. Sb. (N.S.)
\yr 1948
\vol 22(64)
\issue 3
\pages 493--500
\mathnet{http://mi.mathnet.ru/msb6090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26384}
\zmath{https://zbmath.org/?q=an:0030.21404}


Linking options:
  • http://mi.mathnet.ru/eng/msb6090
  • http://mi.mathnet.ru/eng/msb/v64/i3/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:127
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020